# SDR AALA201708289048

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 15,733 hours, 6,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED EMERGENCY EXIT LENS IAW AMM.
